# SDR HNAA2025012100037

- Difficulty date: December 24, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 44,616 hours, 42,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2215 FLOOR STRUCTURE AREA, LH BEAM CRACKED AT BTW FR59-60 AROUND NUTPLATE HOLE.  REPAIRED BEAM IAW SRM 53-24-10
